# SDR FDEA200904051181

- Difficulty date: April 5, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 57,345 hours, 12,752 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: ACA73043
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR CENTERING GUIDE ASSY MOUNTING STRUCTURE FOUND CRACKED.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II, REVISION 40. ADJUSTMENT OF   CLOSE LIMIT WARNING SWITCH AND VENT DOOR WARNING SWITCH CARRIED OUT AS PER AMM 52-34-18 FOUND SATISFACTORY. NEW PAN FABRICATED AS PER DRAWING ACA7304 REVISION J. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 107.
